Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Angheluta-Bauer, Luiza / Chen, Xi / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi / Yang, Xu


IMPACT FACTOR 2018: 1.033
5-year IMPACT FACTOR: 1.106

CiteScore 2018: 1.11

SCImago Journal Rank (SJR) 2018: 0.288
Source Normalized Impact per Paper (SNIP) 2018: 0.510

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 17, Issue 7-8

Issues

Auxiliary Equation Method for Fractional Differential Equations with Modified Riemann–Liouville Derivative

Arzu Akbulut
  • Corresponding author
  • Department of Mathematics-Computer, Art-Science Faculty, Eskisehir Osmangazi University, Eskisehir, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Melike Kaplan / Ahmet Bekir
Published Online: 2016-11-11 | DOI: https://doi.org/10.1515/ijnsns-2016-0023

Abstract:

In this work, the auxiliary equation method is applied to derive exact solutions of nonlinear fractional Klein–Gordon equation and space-time fractional Symmetric Regularized Long Wave equation. Consequently, some exact solutions of these equations are successfully obtained. These solutions are formed in fractional complex transform to convert fractional differential equations into ordinary differential equations. The fractional derivatives are described in Jumarie’s modified Riemann–Liouville sense. The exact solutions founded by the suggested method indicate that the approach is easy to implement and powerful.

Keywords: modified Riemann–Liouville derivative; auxiliaryequation method; the space-time fractional differential equations,fractional complex transform

PACS: 02.30.Jr; 02.70.Wz; 05.45.Yv; 94.05.Fg

References

  • [1] K. B. Oldham and F. Spanier, The fractional calculus, Academic Press, New York, 1974.

  • [2] I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.

  • [3] K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, Wiley, New York, 1993.

  • [4] A. A. Kilbas, H. M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.

  • [5] C. Li and F. Zeng, Numerical methods for fractional calculus, Chapman and Hall/CRC, Boca Raton, 2015.

  • [6] Z. Odibat and S. Momanib, The variational iteration method: An efficient scheme for handling fractional partial differential equations in fluid mechanics, Comput. Math. Appl. 58 (2009), 2199–2208.Google Scholar

  • [7] A. Bekir, O. Guner and A.C. Cevikel, The fractional complex transform and exp-function methods for fractional differential equations, Abstr. Appl. Anal. 2013 (2013), 426462.Google Scholar

  • [8] H. Jafari, S. Das and H. Tajadodi, Solving a multi-order fractional differential equation using homotopy analysis method, J. King Saud Univ. Sci. 23 (2011), 151–155.Google Scholar

  • [9] N. Shang and B. Zheng, Exact solutions for three fractional partial differential equations by the (G′/G) method, Int. J. Appl. Math. 43 (3) (2013), 114–119.

  • [10] K. Khan, M. A. Akbar, M. M. Rashidi and I. Zamanpour, Exact traveling wave solutions of an autonomous system via the enhanced (G′/G)-expansion method, Waves Random Complex Media 25 (4) (2015), 644–655.

  • [11] Islam, Md.S., K. Khan and M.A. Akbar, An analytical method for finding exact solutions of modified Korteweg-de Vries equation, Results Phys. 5 (2015), 131–135.Google Scholar

  • [12] A. Bekir, O. Guner and B. Lu, The first integral method for some time fractional differential equations, J. Math. Anal. Appl. 395 (2012), 684–693.Google Scholar

  • [13] M. Eslami, B. F. Vajargah, M. Mirzazadeh and A. Biswas, Application of first integral method to fractional partial differential equations. Indian J. Phys. 88 (2) (2014), 177–184.Web of Science

  • [14] B. Tong, Y. He, L. Wei and X. Zhang, A generalized fractional sub-equation method for fractional differential equations with variable coefficients, Phys. Lett. A 376 (3) (2012), 2588–2590.Web of Science

  • [15] J. F. Alzaidy, Fractional sub-equation method and its applications to the space-time fractional differential equations in mathematical physics, Brit. J. Math. Comput. Sci. 3 (2) (2013), 153–163.

  • [16] W. Liu and K. Chen, The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations, Pramana J. Phys. 81 (3) (2013), 377–384.Web of Science

  • [17] M. Kaplan, A. Bekir, A. Akbulut and E. Aksoy, The modified simple equation method for nonlinear fractional differential equations, Romanian J. Phys. 60 (9–10)(2015), 1374–1383.

  • [18] H. Bulut and Y. Pandir, Modified trial equation method to the nonlinear fractional Sharma-Tasso-Olever equation, Int. J. Model. Optim. 3 (4) (2013), 353–357.

  • [19] Md. S. Islam, K. Khan and M. A. Akbar, Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations, SpringerPlus. 4 124 (2015).Web of Science

  • [20] S. Sirendaoreji, A new auxiliary equation and exact travelling wave solutions of nonlinear equations, Phys. Lett. A 356 (2006), 124–130.Google Scholar

  • [21] Y. Luchko and R. Gorenflo, An operational method for solving fractional differential equations with the Caputo derivatives, Acta Math. Vietnamica 24 (2) (1999), 207–233.

  • [22] J. Liao, F. Chen and S. Hu, Existence of solutions for fractional impulsive neutral functional differential equations with in finite delay, Neurocomputing 122 (2013), 156–162.Google Scholar

  • [23] G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Comput. Math. Appl. 51 (2006), 1367–1376.Google Scholar

  • [24] Z. B. Li and J. H.He, Fractional complex transform for fractional differential equations, Math. Comput. Appl. 15 (2010), 970–973.Google Scholar

  • [25] J. H. He and Z. B. Li, Converting fractional differential equations into partial differential equations. Therm Sci. Math. Comput. 16 (2) (2012), 331–334.

  • [26] S. Zhang and T. Xia, A generalized new auxiliary equation method and its applications to nonlinear partial differential equations, Phys. Lett. A 363 (2007), 356–360.Google Scholar

  • [27] H. Jafari, H. Tajadodi, N. Kadkhoda and D. Baleanu, Fractional sub-equation method for Cahn-Hilliard and Klein-Gordon equations, Abstr. Appl. Anal. 2013 (2013), 587179.Google Scholar

  • [28] A. K. Golmankhaneh, A. Golmankhaneh and D. Baleanu, On nonlinear fractional Klein–Gordon equation, Signal Process. 91 (2011), 446–451.Google Scholar

  • [29] R. Garra, E. Orsingher and F. Polito, Fractional Klein–Gordon equations and related stochastic processes, J. Stat. Phys. 155 (2014), 777–809.Google Scholar

  • [30] A. Biswas, C. Zony and E. Zerrad, Soliton perturbation theory for the quadratic nonlinear Klein–Gordon equation, Appl. Math. Comput. 203 (2008), 153–156.Google Scholar

  • [31] R. Sassaman and A. Biswas, Soliton perturbation theory for phi-four model and nonlinear Klein–Gordon equations, Commun Nonlinear Sci Numer Simul. 14 (2009), 3239–3249.Google Scholar

  • [32] C. M. Khalique and A. Biswas, Analysis of nonlinear Klein–Gordon equations by lie symmetry, Appl. Math. Lett. 23 (2010), 1397–1400.Google Scholar

  • [33] R. Sassaman, A. Heidari and A. Biswas, Topological and non-topological solitons of nonlinear Klein–Gordon equations by He’s semi-inverse variation principle, J. Franklin Inst. 347 (2010), 1148–1157.Google Scholar

  • [34] A. Biswas, M. Song and E. Zerrad, Bifurcation analysis and implicit solutions of Klein–Gordon equation with dual-power law nonlinearity in relativistic quantum mechanics, Int J Nonlinear Sci. Numer. Simul. 14 (2013), 317–322.Google Scholar

  • [35] J. F. Alzaidy, The fractional sub-equation method and exact analytical solutions for some nonlinear fractional PDEs, Am. J. Math. Anal. 1 (1) (2013), 14–19.

  • [36] N. Taghizadeh, M. Mirzazadeh, M. Rahimian and M. Akbari, Application of the simplest equation method to some time-fractional partial differential equations, Ain Shams Eng. J. 4 (2013), 897–902.Google Scholar

  • [37] W. Liu and K. Chen, The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations, Indian Acad. Sci. 81 (2013), 377–384.Google Scholar

About the article

Received: 2016-02-09

Accepted: 2016-10-07

Published Online: 2016-11-11

Published in Print: 2016-12-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 17, Issue 7-8, Pages 413–420, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2016-0023.

Export Citation

©2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
M Ali Akbar, Norhashidah Hj Mohd Ali, and Tasnim Tanjim
Journal of Physics Communications, 2019, Volume 3, Number 9, Page 095013
[2]
Arzu Akbulut and Melike Kaplan
Computers & Mathematics with Applications, 2017

Comments (0)

Please log in or register to comment.
Log in